# SDR IPXA2024032147565

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32407
- Condition: Corroded
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION ON FUSELAGE SKIN BETWEEN STA 1395-STA 1417, S-38R-S-39R. (REPAIR). PERFORMED FPI INSPECTION AT TRIM AREA PER SOPM 20-20-02 TO CONFIRM CORROSION FREE CONDITION,RESULT:NO CORROSION WAS FOUND REVIEW COMPLETE
